Events Archive

Seminar Code

20725

Seminar topics

Understanding the mechanism of the pivoting theory
from the meridian distribution in special areas and clinical application

Speaker

Pro Daniel Deng
Vice President of the Australian Chinese Medicine Association

Seminar time

7:00 --10:00PM 25/7/2020 Saturday

Seminar Method

Zoom Meeting

CPD

3 Hours 3CPD

Seminar Fee and Registration

  1. NSW Member ( full payment for the year) Free.
    Please login to register: www.nswacm.com.au
  2. Non NSW FCMA member $30
    Please login and pay fee to register: www.nswacm.com.au
  3. Non-member $40
    Please register to this website first. https:// www.nswacm.com.au/en/register. After registration, login to register and pay for the seminar

Seminar Enquiry

Daniel Deng 0431800200

 

 

 

 

Event Date July 25, 2020 7:00 pm
Event End Date July 25, 2020 10:00 pm
Cut off date July 26, 2020 7:30 pm
Individual Price Non-member $40

學術活動題目:代號: 20620

學術活動費用:   1:註冊會員和普通會員(繳清本年度會費者)免費

2:非會員 $ 40(繳費方式:銀行轉賬)     

學術活動報名:    1:會員報名:登陸學會網站進行註冊

 (‪www.nswacm.com.au)進行注冊登記。

2:非會員報名:銀行轉賬

銀行名稱/收款人:ANZ Bank      NSW Association of Chinese Medicine Inc.

   BSB: 012071                 Account Number: 469258287

    轉帳編號:證書的姓名+ 學術活動代號(20620)

敬請正確書寫「轉賬編號」,把銀行轉帳收據一同email學會秘書處報名。    

澳華中醫學會秘書處:This email address is being protected from spambots. You need JavaScript enabled to view it.

學術活動查詢: 鄧漢文副會長 0431800200

 

 

 

Event Date June 20, 2020 7:00 pm
Event End Date June 20, 2020 10:00 pm
Cut off date June 20, 2020 7:30 pm
Individual Price Free

Academic Activity Fees:

1: Free for registered members and ordinary members (who paid the membership dues this year)

2: Non-members $ 40 (payment method: bank transfer)

Registration for academic activities:

1: Member registration: log in to the society website to register  (‪www.nswacm.com.au)

2: Non-member registration:

bank transfer Bank name / payee:

ANZ Bank NSW Association of Chinese Medicine Inc.    

BSB: 012071 Account Number: 469258287     

Transfer number: the name of the certificate + academic activity code (20516)

?Please write the “transfer number” correctly and email the bank transfer receipt with the Secretariat of the Society to sign up. Australia Chinese Medicine Association Secretariat: This email address is being protected from spambots. You need JavaScript enabled to view it.

Event Date May 16, 2020 7:00 pm
Event End Date May 16, 2020 10:00 pm
Cut off date May 16, 2020 2:00 pm
Individual Price Free

學術活動題目:代號: 20419

A: <<如何使用電腦或手機參加網上學術講座及網頁操作>>

主講人 :澳華中醫學會副會長 –王雪峰醫師

B: << 英語條件註冊中醫師如何配合澳大利亞中醫管理局抽查 >>

主講人 :澳華中醫學會副秘書長 - 徐傳毅博士

學術活動時間:2020年 4月 19日(星期日) 下午 2:00–6:00

學術活動方法:網上講座

學術活動費用:

1:註冊會員和普通會員(繳清本年度會費者)免費

2:非會員 $ 40(繳費方式:銀行轉賬)

學術活動報名:

1:會員報名:登陸學會網站進行註冊(在英文版本前提下)

2:非會員報名:銀行轉賬

銀行名稱:ANZ Bank

銀行帳戶/收款人:NSW Association of Chinese Medicine Inc.

BSB: 012071

Account Number: 469258287

轉帳編號:證書的姓名+ 學術活動代號(20419)

敬請正確書寫「轉賬編號」,把銀行轉帳收據一同email學會秘書處報名。 澳華中醫學會秘書處:This email address is being protected from spambots. You need JavaScript enabled to view it.)

註明:證書的姓名加上學術活動代號: 20419

(學會秘書處就會回復一個講座的鏈接,才能參加網上學習)

學術活動查詢: 鄧漢文副會長0431800200

這次活動非常重要將作為“中醫專業事項”學習4小時 (professional issue CPD 4 hours) ,每年至少4小時professional issue 學習是澳洲中醫註冊局 (CMBA) 的強制性要求,敬請會員們留意參加! !

澳華中醫學會學術委員會

2020年 4月16

Event Date April 19, 2020 2:00 pm
Event End Date April 19, 2020 6:00 pm
Cut off date April 19, 2020 12:00 pm
Individual Price 会员 free(免费); 非会员 $40

這次活動非常重要,在疫情沒有得到完全控制之前,以後的學術講座都會以網上講課為主,請會員安排好時間。謝謝!
同時,這次講座也將作為“中醫專業事項”學習4小時 (professional issue CPD 4 hours) 的一部分。
每年至少4小時professional issue 學習是澳洲中醫註冊局 (CMBA) 的強制性要求,敬請會員們留意參加。

Event Date April 15, 2020 8:30 pm
Event End Date April 15, 2020 9:00 pm
Cut off date April 16, 2020 12:00 am
Individual Price Free (免费)